Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 136, NWS Tulsa, OK

May 24, 2016Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 9:12 PM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma; Crawford County, Washington County, Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 9:12 PM CDT (02:12 UTC)
Expired
May 24, 2016, 9:45 PM CDT
In force
33 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 66 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 4:43 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
194 J/kg
Mixed-layer CIN
-332 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

276 
WUUS54 KTSA 250212
SVRTSA
ARC033-143-OKC001-021-135-250245-
/O.NEW.KTSA.SV.W.0136.160525T0212Z-160525T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
  SOUTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
  NORTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 945 PM CDT

* AT 912 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 2 MILES NORTHEAST OF CHRISTIE TO 4 MILES SOUTHEAST
  OF BARON TO 2 MILES SOUTHWEST OF BRUSHY LAKE STATE PARK...MOVING
  EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  STILWELL...                       NATURAL DAM...
  PRAIRIE GROVE...                  LINCOLN...
  WESTVILLE...                      MARBLE CITY...
  BUNCH...                          ADAIR STATE PARK...
  BRUSHY...                         PROCTOR...
  BRUSHY LAKE STATE PARK...         LEE CREEK...
  CINCINNATI...                     ELDON...
  CHRISTIE...                       STRICKLER...
  MARYETTA...                       BARON...
  MORROW...                         PRAIRIE GROVE BATTLEFIELD
  STATE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3562 9433 3552 9489 3577 9490 3601 9484
      3610 9442 3610 9439 3611 9438 3596 9424
TIME...MOT...LOC 0212Z 254DEG 32KT 3598 9466 3589 9456 3551 9484 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
028 
WWUS54 KTSA 250224
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT TUE MAY 24 2016

OKC021-135-250233-
/O.CAN.KTSA.SV.W.0136.000000T0000Z-160525T0245Z/
SEQUOYAH OK-CHEROKEE OK-
924 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEQUOYAH AND
SOUTHEASTERN CHEROKEE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3565 9433 3564 9481 3579 9480 3602 9477
      3610 9442 3610 9439 3611 9438 3596 9424
TIME...MOT...LOC 0223Z 253DEG 32KT 3601 9455 3592 9445 3562 9466 

$$

ARC033-143-OKC001-250245-
/O.CON.KTSA.SV.W.0136.000000T0000Z-160525T0245Z/
CRAWFORD AR-WASHINGTON AR-ADAIR OK-
924 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHWESTERN CRAWFORD...SOUTHWESTERN WASHINGTON AND ADAIR
COUNTIES...

AT 923 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WESTVILLE TO 2 MILES SOUTHWEST OF LINCOLN TO 5
MILES NORTHEAST OF BRUSHY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
STILWELL...                       NATURAL DAM...
PRAIRIE GROVE...                  LINCOLN...
WESTVILLE...                      BUNCH...
ADAIR STATE PARK...               STRICKLER...
MARYETTA...                       LEE CREEK...
CINCINNATI...                     BARON...
CHRISTIE...                       PROCTOR...
MORROW...                         VINEY GROVE...
WEDINGTON...                      PRAIRIE GROVE BATTLEFIELD STATE...
ODELL...                          CLYDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3565 9433 3564 9481 3579 9480 3602 9477
      3610 9442 3610 9439 3611 9438 3596 9424
TIME...MOT...LOC 0223Z 253DEG 32KT 3601 9455 3592 9445 3562 9466 

HAIL...0.75IN
WIND...60MPH
 
$$
549 
WWUS54 KTSA 250240
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
940 PM CDT TUE MAY 24 2016

ARC033-143-OKC001-250250-
/O.EXP.KTSA.SV.W.0136.000000T0000Z-160525T0245Z/
CRAWFORD AR-WASHINGTON AR-ADAIR OK-
940 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CRAWFORD...
SOUTHWESTERN WASHINGTON AND ADAIR COUNTIES WILL EXPIRE AT 945 PM
CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ARKANSAS...AND NORTHEASTERN OKLAHOMA.

LAT...LON 3565 9433 3564 9481 3579 9480 3602 9477
      3610 9442 3610 9439 3611 9438 3596 9424
TIME...MOT...LOC 0240Z 254DEG 32KT 3601 9455 3592 9445 3562 9466 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:02 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 24, 6:02 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
602 PM CDT TUE MAY 24 2016

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.

RVS is the most likely terminal to be affected by TSRA in the
first few hours of the valid TAF period, with other terminals
unlikely to be impacted directly. The ongoing activity will be
close enough to TUL, though, that will still carry a VCTS, with
no visibility or ceiling restriction. Additional scattered TSRA
may develop and affect the E OK terminals late tonight and into
early tomorrow as well. MVFR ceilings should affect all terminals
from late tonight through much of the day tomorrow, with a gradual
improvement expected during the afternoon.

&&

.PREV DISCUSSION... /ISSUED 255 PM CDT TUE MAY 24 2016/

DISCUSSION...
Scattered thunderstorms have developed this afternoon in the
vicinity of a decaying outflow boundary that extends from
northeast Oklahoma into north-central Oklahoma. Thunderstorms
have also developed across northwest Arkansas in response to an
MCV migrating across that area. These storms are forming in a
very unstable and weakly sheared environment. Could see damaging
winds to around 70 mph and large hail with these storms. The tornado
threat is low especially along the outflow boundary. This activity
is expected to diminish around sunset. Additional thunderstorms are
expected to develop later this afternoon and evening across western
Oklahoma and western Kansas. This activity could move into eastern
Oklahoma during the overnight hours and also pose a damaging wind
and hail threat. This activity would persist in the morning hours
Wednesday across far eastern Oklahoma and western Arkansas.

The chances of showers and thunderstorms decrease some on Wednesday with
no real focus for development. Since the airmass will not be changing
much could see some scattered afternoon and evening thunderstorms in
the unstable and weakly capped environment. The chances of thunderstorms
increase Thursday night into Friday as a more significant upper level
shortwave moves out of the southwest and across the plains. This could
occur in the two rounds of thunderstorms, one Thursday night and one
on Friday afternoon. Severe weather will be possible with each round
with large hail and damaging winds the main concern. However, the
threat for tornadoes will also be a concern especially on Friday.

Storm chances diminish over the Holiday weekend. However, they do increase
into the chance range on Monday as a shortwave in the southwesterly flow
aloft moves across the southern plains.

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

AVIATION...22
Hazardous weather outlook, May 24, 5:00 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE MAY 24 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE MAY 24 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...LIMITED.
	AREA...EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MAINLY EAST CENTRAL OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
A CLUSTER OF STRONG TO SEVERE THUNDERSTORMS BETWEEN STILLWATER AND TULSA
LATE THIS AFTERNOON WILL CONTINUE TO MOVE AND DEVELOP SOUTHEAST INTO
EASTERN OKLAHOMA THROUGH THE EVENING HOURS. INSTABILITY AND SHEAR ARE
SUFFICIENT TO SUPPORT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING
DAMAGING WINDS AND LARGE HAIL.

A LIMITED TORNADO THREAT WILL EXIST AS WELL...ESPECIALLY WITH ANY
STORM THAT INTERACTS WITH THE WEAK SURFACE BOUNDARY CURRENTLY
DRAPED ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA.

ADDITIONAL STRONG TO SEVERE STORMS ALONG THE DRY LINE WELL TO OUR
WEST MAY EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA LATER TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND.
INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING
PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE
FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND
NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL
MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE
WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 6:38 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
638 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     4 E SHAMROCK            35.91N 96.51W
05/24/2016                   CREEK              OK   FIRE DEPT/RESCUE

            EXTENSIVE DAMAGE TO MOBILE HOMES AND HOUSES. INJURIES AND

            MULTIPLE TREES DOWN. HWY 16 BETWEEN SHAMROCK AND BRISTOW.

&&

PBS
Local storm report, May 24, 6:45 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND GST     4 W HECTORVILLE         35.84N 96.00W
05/24/2016  M66 MPH          OKMULGEE           OK   MESONET

&&

KAH
Local storm report, May 24, 6:58 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     MOUNDS                  35.88N 96.06W
05/24/2016                   CREEK              OK   PUBLIC

            LARGE TREE LIMB DOWNED. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, May 24, 7:26 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 PM CDT TUE MAY 24 2016

OKZ066-067-070-071-250115-
MUSKOGEE OK-MCINTOSH OK-WAGONER OK-OKMULGEE OK-
726 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKMULGEE...NORTHERN
MCINTOSH...SOUTH CENTRAL WAGONER AND NORTHERN MUSKOGEE COUNTIES UNTIL
815 PM CDT...

AT 726 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF BOYNTON...MOVING SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       OKMULGEE...
FORT GIBSON...                    CHECOTAH...
HASKELL...                        MORRIS...
SCHULTER...                       OKTAHA...
TAFT...                           BOYNTON...
GRAYSON...                        COUNCIL HILL...
RENTIESVILLE...                   HOFFMAN...
STIDHAM...                        BALD HILL...
LAKE EUFAULA STATE PARK...        KEEFETON...
WAINWRIGHT...                     SUMMIT...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 244 AND
268.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3557 9612 3581 9574 3580 9514 3528 9561
TIME...MOT...LOC 0026Z 295DEG 25KT 3561 9570
Local storm report, May 24, 7:57 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TORNADO          5 NW BRISTOW            35.88N 96.45W
05/24/2016                   CREEK              OK   FIRE DEPT/RESCUE

            NUMEROUS REPORTS OF TREE AND BUILDING DAMAGE ASSOCIATED
            WITH A STRONG ROTATIONAL VELOCITY SIGNATURE ON RADAR.
            VERY LIKELY A TORNADO. SOME INJURIES REPORTED. DAMAGE
            REPORTS RECEIVED FROM NUMEROUS SOURCES...INCLUDING LOCAL
            FIRE AND RESCUE...BROADCAST MEDIA...AND PUBLIC VIA SOCIAL
            MEDIA. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, May 24, 7:58 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT TUE MAY 24 2016

OKZ067-068-070>072-074-250145-
MUSKOGEE OK-MCINTOSH OK-HASKELL OK-WAGONER OK-CHEROKEE OK-
SEQUOYAH OK-
758 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTHERN CHEROKEE...SOUTHEASTERN WAGONER...
MUSKOGEE AND NORTHERN HASKELL COUNTIES UNTIL 845 PM CDT...

AT 757 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF OKAY TO 4 MILES EAST OF MUSKOGEE TO 6
MILES NORTHEAST OF EUFAULA. MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE...                       TAHLEQUAH...
WAGONER...                        FORT GIBSON...
CHECOTAH...                       WARNER...
VIAN...                           GORE...
PORUM...                          OKAY...
WEBBERS FALLS...                  HULBERT...
OKTAHA...                         BRAGGS...
TAMAHA...                         RENTIESVILLE...
TULLAHASSEE...                    SEQUOYAH STATE PARK...
LAKE TENKILLER STATE PARK...      BRIARTOWN...

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND
299.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
EASTERN OKLAHOMA.

LAT...LON 3590 9491 3570 9482 3529 9499 3530 9560
      3573 9548 3596 9543
TIME...MOT...LOC 0057Z 270DEG 31KT 3590 9534 3572 9529 3533 9549

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:26 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee49 min
May 24, 7:58 PM CDTSpecial Weather StatementTSACherokee, Muskogee47 min
May 24, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah31 min
May 24, 8:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah49 min
May 24, 10:12 PM CDTSpecial Weather StatementTSAOkfuskee48 min
May 24, 10:31 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 24, 10:36 PM CDTSpecial Weather StatementTSAPawnee39 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningTSACreek48 min
May 24, 11:13 PM CDTSpecial Weather StatementTSAOkmulgee47 min
May 24, 11:15 PM CDTSpecial Weather StatementTSAOsage45 min
May 24, 11:16 PM CDTSpecial Weather StatementTSAPawnee44 min
May 24, 11:30 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee45 min
May 24, 11:38 PM CDTFlash Flood WarningTSACreek4 hr
May 25, 12:13 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee47 min
May 25, 12:24 AM CDTSpecial Weather StatementTSAAtoka36 min
May 25, 12:43 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa47 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningTSAPushmataha45 min
May 25, 12:47 AM CDTFlash Flood WarningTSAOkfuskee, Okmulgee, Tulsa4 hr
May 25, 1:25 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 25, 1:34 AM CDTTornado WarningTSAMuskogee, Okmulgee, Wagoner26 min
May 25, 1:45 AM CDTRiver Flood WarningTSACreek27 hr
May 25, 1:51 AM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Wagoner4 hr
May 25, 1:52 AM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha53 min
May 25, 2:14 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee46 min
May 25, 2:39 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha51 min
May 25, 2:50 AM CDTAreal Flood AdvisoryTSACherokee, Delaware, Muskogee3 hr
May 25, 2:55 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Muskogee, Sequoyah65 min
May 25, 3:02 AM CDTFlash Flood WarningTSAPushmataha4 hr
May 25, 3:20 AM CDTSpecial Weather StatementTSAAdair, Sequoyah55 min
May 25, 3:24 AM CDTSevere Thunderstorm WarningTSAPushmataha51 min
May 25, 3:46 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 3:49 AM CDTAreal Flood WarningTSACreek, Okfuskee, Okmulgee36 hr
May 25, 4:31 AM CDTSpecial Weather StatementTSALeFlore44 min
May 25, 6:11 AM CDTSpecial Weather StatementTSAOsage34 min
May 25, 6:22 AM CDTAreal Flood WarningTSAPushmataha36 hr
May 25, 6:45 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more3 hr
May 25, 7:46 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner3 hr
May 25, 8:01 AM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner3 hr
May 25, 8:23 AM CDTRiver Flood WarningTSAOkmulgee4 days
May 25, 8:23 AM CDTRiver Flood WarningTSAPushmataha30 hr
May 25, 8:39 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more2 hr
May 25, 10:00 AM CDTAreal Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner30 hr
May 25, 2:40 PM CDTRiver Flood WarningTSARogers, Tulsa47 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee66 hr
May 25, 2:46 PM CDTRiver Flood AdvisoryTSACherokee, Delaware22 hr
May 24, 9:46 PM CDTSpecial Weather StatementTSACrawford, Washington29 min
May 25, 4:16 AM CDTSpecial Weather StatementTSAMadison44 min
May 25, 4:40 AM CDTSpecial Weather StatementTSACrawford35 min
May 25, 4:49 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian41 min
May 25, 8:46 AM CDTSpecial Weather StatementTSAWashington59 min
May 25, 8:57 AM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington48 min
May 25, 9:19 AM CDTSpecial Weather StatementTSAMadison41 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.